# SDR KCSA202203101022

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 105,894 hours, 19,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1180 R/H SIDE HAS CRACK INDICATIONS IN UPPER AND LOWER O/B HOLES OF TENSION TIE TO FRAME CONNECTION
